# SDR CA020819001

- Difficulty date: July 6, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32895902
- Condition: Failed
- Location: Engine
- Part time: 19,755 hours, 15,528 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) RIGHT 14TH STAGE DUCT WARNING MESSAGE APPEARED DURING FLIGHT. QRH PROCEDURE APPLIED AND RETURNED TO DEPARTURE AIRPORT.  RIGHT 14TH STAGE SOV REPLACED.
